Alert archive / Florida / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 41, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Jun 13, 2014, 7:56 PM EDT for Indian River County, Florida. It was in force for 19 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2014, 7:56 PM EDT (23:56 UTC)
- Expired
- Jun 13, 2014, 8:15 PM EDT
- In force
- 19 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
County Indian River County, FL
The radar
The Melbourne radar (KMLB), 59 km from the middle of the area, began a volume at 23:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 7:56 PM EDT | TSTM WND DMG | 3 S Gifford, FL | MULTIPLE 1-2 INCH DIAMETER BRANCHES DOWN ON 15TH STREET IN VERO BEACH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 11.9 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1417 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 734 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
135
WUUS52 KMLB 132356
SVRMLB
FLC061-140015-
/O.NEW.KMLB.SV.W.0041.140613T2356Z-140614T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
756 PM EDT FRI JUN 13 2014
THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN INDIAN RIVER COUNTY IN FLORIDA
* UNTIL 815 PM EDT.
* AT 753 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR VERO BEACH AIRPORT...OR
NEAR VERO BEACH SOUTH...AND MOVING EAST AT 20 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED TO...
GIFFORD...WABASSO...VERO BEACH...WINTER BEACH...INDIAN RIVER SHORES
AND SOUTH BEACH
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.
NATIONAL WEATHER SERVICE METEOROLOGISTS ALSO DETECTED SOME WEAK
ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO
MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO
A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A SMALL INTERIOR
ROOM.
&&
LAT...LON 2755 8040 2756 8050 2770 8056 2777 8039
2770 8036 2767 8035 2766 8036 2766 8035
2762 8034 2760 8032 2758 8032
TIME...MOT...LOC 2353Z 251DEG 19KT 2765 8042
$$1 follow-up statement
442
WWUS52 KMLB 140014
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
814 PM EDT FRI JUN 13 2014
FLC061-140023-
/O.EXP.KMLB.SV.W.0041.000000T0000Z-140614T0015Z/
INDIAN RIVER-
814 PM EDT FRI JUN 13 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN INDIAN RIVER
COUNTY WILL EXPIRE AT 815 PM EDT...
THE SEVERE STORM THAT PROMPTED THE WARNING IS MOVING OFFSHORE INTO
THE ATLANTIC. A WIND GUST TO 61 MPH WAS REPORTED AT THE VERO BEACH
AIRPORT AT 754 PM...AND SOME LARGE TREE BRANCHES WERE REPORTED DOWN
AT A HOME IN VERO BEACH BETWEEN 755 AND 800 PM.
LAT...LON 2755 8040 2756 8050 2770 8056 2777 8039
2770 8036 2767 8035 2766 8036 2766 8035
2762 8034 2760 8032 2758 8032
TIME...MOT...LOC 0013Z 251DEG 19KT 2768 8031
$$
CRISTALDIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 3:04 PM EDT, 4 hours 52 minutes earlier.
Area forecast discussion, Jun 13, 3:04 PM EDT, 4 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 304 PM EDT FRI JUN 13 2014 .DISCUSSION...AN EARLIER START TO THE CONVECTION TODAY THANKS IN PART TO THE SHOWERS AND STORMS THAT MOVED IN FROM THE WEST THIS MORNING. LIMITED DIURNAL HEATING PREVENTED THE STORMS FROM BECOMING TOO STRONG...AND NOW THE LEFTOVER DEBRIS CLOUDINESS WILL LIKELY LIMIT SHOWER AND STORM COVERAGE INTO THIS EVENING. THIS EVENING...A QUICK RADAR/SATELLITE ANALYSIS REVEALS ADDITIONAL SHOWER AND STORM DEVELOPMENT OVER THE WEST COAST WHERE DEBRIS CLOUDINESS HAS THINNED AND ALLOWED FOR ADDITIONAL DAYTIME HEATING. NOT EXPECTING TO SEE OUR SKIES CLEAR COMPLETELY...SO ADDITIONAL HEATING WILL BE LIMITED BEFORE SUNSET. REGARDLESS...COOLER TEMPS ALOFT COMBINED WITH RESIDUAL BOUNDARIES LEFT BEHIND SHOULD ALLOW SCATTERED SHOWERS AND A FEW STORMS TO DEVELOP INTO THIS EVENING. ONCE THE SUN GOES DOWN...EXPECT ACTIVITY TO GRADUALLY DISSIPATE. SATURDAY...TROUGHINESS LINGERS IN THE MID LEVELS AND KEEPS THE WESTERLY FLOW GOING ABOVE 850MB. MEANWHILE...THE SUBTROPICAL RIDGE AXIS WILL BEGIN TO SHIFT NORTHWARD DURING THE DAY...MAKING IT AS FAR NORTH AS THE TREASURE COAST BY MID-AFTERNOON. THE OFFSHORE WINDS THAT HAVE BEEN SO PREVALENT OVER THE PAST SEVERAL AFTERNOONS WILL GRADUALLY LESSEN...ESPECIALLY OVER THE TREASURE COAST. THIS SHOULD ALLOW THE EAST COAST SEA BREEZE TO PUSH INLAND A LITTLE FASTER SOUTH OF CAPE CANAVERAL. WITH 500MB TEMPS REMAINING NEAR -10C...ALONG WITH AMPLE DAYTIME HEATING...EXPECTING YET ANOTHER ACTIVE AFTERNOON ACROSS EAST CENTRAL FLORIDA. STORM MOTION WILL GENERALLY BE TOWARDS THE EAST TOMORROW...HOWEVER...STORMS MAY HAVE A HARDER TIME MAKING IT BACK TOWARDS THE TREASURE COAST DUE TO THE FURTHER INLAND PENETRATION OF THE SEA BREEZE. OFFSHORE MOVING STORMS MORE LIKELY NORTH OF THE CAPE. SUNDAY...LOW LEVEL RIDGE AXIS CONTINUES ITS MARCH NORTHWARD...ALLOWING SURFACE WINDS TO BECOME ONSHORE SOUTH OF THE CAPE. LIGHTER WESTERLY FLOW ALOFT SHOULD FOCUS CONVECTION FURTHER INLAND DURING THE DAY ON SUNDAY...SO HAVE PAINTED THE HIGHEST POPS ACROSS THE INTERIOR DURING THE AFTERNOON. ...FROM PREVIOUS DISCUSSION... MON-THU... SUBTROPICAL RIDGE AXIS WILL COMPLETE ITS RELOCATION BACK TO THE FL PANHANDLE BY EARLY NEXT WEEK AS IT MERGES WITH THE POST FRONTAL RIDGE AND FILLS IN THE REMNANT FRONTAL TROF. THE RESULTING ERLY ENVIRONMENTAL FLOW WILL ALLOW THE EAST COAST SEA BREEZE TO FORM EARLIER AND MAKE A DEEPER INLAND PENETRATION. DEEP LYR MOISTURE WILL REMAIN HIGH ENOUGH TO ALLOW SCATTERED AFTN CONVECTION...BUT THE FOCUS WILL BE OVER THE INTERIOR EARLY TO START THE WEEK...SHIFTING TO THE WEST PENINSULA BY MID WEEK. && .AVIATION... AS OF 19Z...FIRST ROUND OF SHOWERS AND STORMS FINALLY PUSHING OFF THE TREASURE COAST. ADDITIONAL SUNSHINE BETWEEN NOW AND SUNSET SHOULD CREATE ENOUGH INSTABILITY FOR SHRA AND SOME TSRA THROUGH 01Z. ACTIVITY SHOULD DIMINISH AFTER SUNSET WITH MAINLY HIGH CLOUDS AND LIGHT WINDS EXPECTED OVERNIGHT. ANOTHER ROUND OF SHOWERS AND STORMS EXPECTED DURING THE DAY ON SATURDAY. && .MARINE... FIRST ROUND OF SHOWERS AND STORMS PUSHING OFF THE COAST NOW...AS OF 19Z...WITH A FEW MORE OFFSHORE MOVING STORMS POSSIBLE BETWEEN NOW AND SUNSET. OFFSHORE FLOW CONTINUES INTO TONIGHT WITH A SLIGHT RESURGENCE OF WINDS EXPECTED OVERNIGHT. 5-10KTS/1-2FT NEARSHORE AND 10-15KTS/2-3FT OFFSHORE. SAT-SUN...SUBTROPICAL RIDGE AXIS OVER S FL WILL MAINTAIN A GENTLE TO MODERATE W/SW BREEZE ACRS THE LCL ATLC. OFFSHORE COMPONENT WILL RESULT IN A LIMITED FETCH LENGTH THAT WILL KEEP SEAS 1-2FT NEARSHORE AND 2-3FT OFFSHORE. THE DEEP WRLY FLOW THRU THE COLUMN WILL PUSH DIURNAL CONVECTION OFFSHORE..ESPECIALLY SATURDAY AFTERNOON. MON-TUE...RIDGE AXIS WILL DRIFT BACK N TO THE PANHANDLE...WITH A LIGHT TO GENTLE SFC/BNDRY LYR BREEZE SHIFTING TO THE S/SE. SEAS 1-2FT NEARSHORE AND 2-3FT OFFSHORE. && .PRELIMINARY POINT TEMPS/POPS... DAB 72 89 69 89 / 30 60 30 50 MCO 71 91 71 91 / 30 60 20 50 MLB 72 88 71 89 / 30 50 30 40 VRB 71 89 71 89 / 30 50 30 40 LEE 72 90 72 92 / 30 60 20 50 SFB 73 92 72 91 / 30 60 20 50 ORL 73 91 74 91 / 30 60 20 50 FPR 71 88 69 89 / 30 50 30 40 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && FORECAST/AVIATION...ULRICH RADAR/IMPACT WEATHER....SEDLOCK
Hazardous weather outlook, Jun 13, 11:39 AM EDT, 8 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MELBOURNE FL 1139 AM EDT FRI JUN 13 2014 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-132200- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 1139 AM EDT FRI JUN 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT. .THUNDERSTORM IMPACT... SCATTERED TO NUMEROUS LIGHTNING STORMS WILL MOVE ACROSS EAST CENTRAL FLORIDA DURING THE DAY AS THEY MOVE EAST AT 25 MPH. STRONG SURFACE HEATING WILL COMBINE WITH COOL TEMPERATURES ALOFT TO PRODUCE SOME STRONG STORMS...CAPABLE OF PRODUCING WIND GUSTS UP TO 50 MPH AND HAIL. DAMAGING WINDS NEAR 60 MPH WILL BE POSSIBLE IN ONE OR TWO STORMS ESPECIALLY AS THEY INTERACT WITH THE EAST COAST SEA BREEZE THIS AFTERNOON SOUTH OF THE CAPE. FREQUENT LIGHTNING STRIKES AND HEAVY RAIN WILL ACCOMPANY THE STRONGER STORMS. .RIP CURRENT IMPACT... A LOW TO MODERATE RISK OF RIP CURRENTS WILL EXIST AT THE BEACHES OF EAST CENTRAL FLORIDA. ALWAYS SWIM WITHIN SIGHT OF A LIFEGUARD AND NEVER SWIM ALONE. .MARINE THUNDERSTORM GUST IMPACT... SCATTERED LIGHTNING STORMS WILL INCREASE IN COVERAGE DURING THE DAY AS THEY MOVE TOWARD THE EAST AT 25 MPH ACROSS THE LARGER INLAND LAKES AS WELL AS THE INTRACOASTAL AND NEARSHORE ATLANTIC WATERS. GUSTY WINDS OF 35 TO 45 KNOTS WILL ACCOMPANY THE STRONGER STORMS ALONG WITH FREQUENT LIGHTNING STRIKES AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SOUTHWEST FLOW WILL CONTINUE TO STEER SCATTERED AFTERNOON STORMS TOWARD THE EAST COAST AND OFFSHORE SATURDAY. THEN THE FOCUS FOR AFTERNOON STORMS WILL SHIFT TO THE INTERIOR SUNDAY AND BEYOND. A FEW STRONG STORMS WILL BE POSSIBLE EACH AFTERNOON. A SMALL LONG PERIOD SWELL WILL PRODUCE A LOW TO MODERATE RISK OF RIP CURRENTS THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. KELLY/SEDLOCK
In the hours before
Special weather statement, Jun 13, 4:04 PM EDT, 3 hours 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 404 PM EDT FRI JUN 13 2014 FLZ058-059-132045- OKEECHOBEE-ST. LUCIE- 404 PM EDT FRI JUN 13 2014 ...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS BETWEEN 45 AND 55 MPH OVER EASTERN OKEECHOBEE COUNTY...WESTERN ST. LUCIE COUNTY... * UNTIL 445 PM EDT. AT 402 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STORM CAPABLE OF PRODUCING STRONG WIND GUSTS OVER EAST CENTRAL OKEECHOBEE COUNTY...MOVING NORTH AT 20 MPH. SMALL HAIL TO PEA SIZE MAY ALSO BE POSSIBLE WITH THIS STORM. THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE STORM PASSES. LAT...LON 2753 8079 2749 8059 2729 8069 2731 8082 TIME...MOT...LOC 2003Z 200DEG 17KT 2735 8073 67
Local storm report, Jun 13, 4:48 PM EDT, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
448 PM EDT FRI JUN 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL 4 NE FOUR SEASONS ESTAT 27.29N 80.74W
06/13/2014 E0.88 INCH OKEECHOBEE FL BROADCAST MEDIA
REPORT OF NICKEL-SIZED HAIL NEAROK CORRAL GUN CLUB. TIME
ESTIMATED BY RADAR.
&&
ARBLocal storm report, Jun 13, 5:03 PM EDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
503 PM EDT FRI JUN 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 AM TSTM WND DMG 4 SSE LAKE JESSUP 28.67N 81.19W
06/13/2014 SEMINOLE FL BROADCAST MEDIA
TREE DOWN ON A CAR ON E BROADWAY ST NEAR LOUISE ST IN
OVIEDO. INITIALLY REPORTED BY BROADCAST MEDIA WITH
DETAILS FROM LAW ENFORCEMENT.
&&
ARBSpecial weather statement, Jun 13, 6:31 PM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
631 PM EDT FRI JUN 13 2014
FLZ047-053-054-132315-
INDIAN RIVER-OSCEOLA-SOUTHERN BREVARD COUNTY-
631 PM EDT FRI JUN 13 2014
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER SOUTHERN BREVARD COUNTY...NORTHWESTERN
INDIAN RIVER COUNTY...SOUTHEASTERN OSCEOLA COUNTY...
* UNTIL 715 PM EDT.
AT 626 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS 7 MILES SOUTH OF LAKE
MARIAN...MOVING EAST AT 25 MPH.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW
AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HIGH PROFILE
VEHICLES AND TRUCKS SHOULD PROCEED WITH CAUTION BETWEEN LAKE MARIAN
AND YEEHAW JUNCTION. HEAVY RAINFALL WILL TEMPORARILY REDUCE
VISIBILITY. SEEK SHELTER INDOORS UNTIL THE STORM PASSES.
LAT...LON 2768 8115 2771 8115 2772 8117 2774 8117
2775 8119 2785 8120 2795 8066 2777 8064
2771 8063
TIME...MOT...LOC 2229Z 262DEG 22KT 2778 8109
67Special weather statement, Jun 13, 7:04 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
704 PM EDT FRI JUN 13 2014
FLZ058-132345-
OKEECHOBEE-
704 PM EDT FRI JUN 13 2014
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 40 AND 50 MPH OVER SOUTHERN OKEECHOBEE COUNTY...
* UNTIL 745 PM EDT.
AT 659 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STORMS CAPABLE OF PRODUCING STRONG WIND GUSTS FROM 6 MILES
WEST OF OKEECHOBEE TO 12 MILES SOUTHWEST OF OKEECHOBEE...MOVING EAST
AT 15 MPH.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE FOUR SEASONS ESTATES...DOWNTOWN OKEECHOBEE AND TAYLOR CREEK.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2719 8075 2720 8079 2720 8082 2715 8086
2715 8087 2717 8091 2718 8091 2722 8095
2721 8097 2723 8099 2727 8101 2733 8099
2733 8068 2713 8068
TIME...MOT...LOC 2303Z 267DEG 12KT 2725 8092 2713 8097
CRISTALDISpecial weather statement, Jun 13, 7:09 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
709 PM EDT FRI JUN 13 2014
FLZ047-054-132345-
INDIAN RIVER-SOUTHERN BREVARD COUNTY-
709 PM EDT FRI JUN 13 2014
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER SOUTHERN BREVARD COUNTY...INDIAN RIVER
COUNTY...
* UNTIL 745 PM EDT.
AT 704 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STORMS CAPABLE OF PRODUCING STRONG WIND GUSTS FROM NEAR
SOUTHWEST PALM BAY TO BLUE CYPRESS LAKE TO 9 MILES SOUTHEAST OF BLUE
CYPRESS LAKE...MOVING EAST AT 30 MPH.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE SOUTH PALM BAY...MICCO...GRANT...VALKARIA...BAREFOOT BAY...
FELLSMERE...ROSELAND...SEBASTIAN...WABASSO...WINTER BEACH...GIFFORD
AND VERO BEACH.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2756 8078 2764 8078 2764 8080 2792 8085
2797 8054 2794 8052 2797 8053 2798 8051
2787 8044 2788 8044 2785 8044 2774 8038
2766 8036 2760 8032 2756 8032
TIME...MOT...LOC 2306Z 257DEG 25KT 2791 8071 2768 8061
2762 8065The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 10:41 AM EDT | Special Weather Statement | MLB | Osceola | 49 min |
| Jun 13, 10:44 AM EDT | Special Weather Statement | MLB | Orange | 46 min |
| Jun 13, 11:13 AM EDT | Special Weather Statement | MLB | Volusia | 47 min |
| Jun 13, 11:22 AM EDT | Special Weather Statement | MLB | Osceola | 38 min |
| Jun 13, 11:26 AM EDT | Special Weather Statement | MLB | Orange | 49 min |
| Jun 13, 11:36 AM EDT | Special Marine Warning | MLB | 114 min | |
| Jun 13, 11:48 AM EDT | Special Marine Warning | MLB | 87 min | |
| Jun 13, 11:58 AM EDT | Special Weather Statement | MLB | Volusia | 32 min |
| Jun 13, 12:01 PM EDT | Special Weather Statement | MLB | Brevard, Orange, Seminole | 59 min |
| Jun 13, 12:34 PM EDT | Special Weather Statement | MLB | Indian River, Saint Lucie | 41 min |
| Jun 13, 12:36 PM EDT | Severe Thunderstorm Warning | MLB | Brevard | 24 min |
| Jun 13, 12:43 PM EDT | Special Marine Warning | MLB | 2 hr | |
| Jun 13, 1:22 PM EDT | Special Weather Statement | MLB | Saint Lucie | 38 min |
| Jun 13, 3:39 PM EDT | Special Weather Statement | MLB | Okeechobee | 51 min |
| Jun 13, 4:04 PM EDT | Special Weather Statement | MLB | Okeechobee | 41 min |
| Jun 13, 6:31 PM EDT | Special Weather Statement | MLB | Osceola | 44 min |
| Jun 13, 7:04 PM EDT | Special Weather Statement | MLB | Okeechobee | 41 min |
| Jun 13, 7:09 PM EDT | Special Weather Statement | MLB | Indian River | 36 min |
| Jun 13, 7:13 PM EDT | Special Marine Warning | MLB | 2 hr |
Nearby
Severe Thunderstorm Warnings in Florida, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.